MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 513 ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 513 ANALYZER; CLINICAL CHEMISTRY ANALYZER
Catalog Number 07649142001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A reagent issue was excluded as qc and calibration data were inconspicuous.The field service engineer (fse) performed multiple actions, including adjusting the gear pump pressure, correcting the reaction cells, decontaminating the syringe path, adjusting all probes, and cleaning tubes.The instrument was monitored, and no further issues occurred.The investigation determined that the issue was hardware-related and the service actions resolved the issue.As multiple countermeasures were performed at the same time, the exact root cause could not be isolated.Medwatch fields d1, d2, d4, g1, and g4 have been updated.
 
Event or Problem Description
There was an allegation of questionable tina-quant hemoglobin a1cdx gen.3 assay results for seven patient samples tested on a cobas c513 analyzer.Sample 1: the initial result was 15.19% while the repeat result was 6.04%.Sample 2: the initial result was 10.06% while the repeat result was 4.91%.Sample 3: the initial result was 9.54% while the repeat result was 5.78%.Sample 4: the initial result was 10.75% while the repeat result was 5.40%.Sample 5: the initial result was 7.91% while the repeat results were 10.10% and 7.99%.Sample 6: the initial result was 10.40% while the repeat result was 4.74%.Sample 7: the initial result was 7.87% while the repeat result was 6.01%.The test was repeated due to the initial result not matching previous results.
 
Additional Manufacturer Narrative
The serial number of the analyzer is (b)(6).The investigation is ongoing.

Brand Name
COBAS C 513 ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key22478605
Report Number1823260-2025-02115
Device Sequence Number12886385
Product Code JJE
UDI-Device Identifier04015630946327
UDI-Public04015630946327
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K160571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number07649142001
Device Lot Number80175501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer08/01/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown